# SDR CA000203004

- Difficulty date: December 10, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Skrsky S61N
- Aircraft time: 34,946 hours
- Engine: Ge CT581401
- System (JASC): 7300 · Engine Fuel and Control
- Part: Pump
- Part number: 5002T83P02
- Condition: Seized
- Location: Fuel System
- Stage of operation: TX
- How discovered: V
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

(CAN) NO CONTAMINATION WAS FOUND WITHIN THE FCU AND THE FUEL CENTRIFUGAL PURIFI  ER. THE EDP MATCHED BEARINGS WERE FOUND SEIZED IN PUMP BODY. FAA AC 43 -16A ISSUED MAY 1999 WAS REFRENCED TO THE OPERATOR AND THEY HAVE REVIEWED THEIR SYSTEMS AND VERIFIED THE USE OF FAUCETT FILTERS AND NOT THE SUSPECT VELC ON FILTERS AS STATED WITHIN THE AC.OPERATOR IS SUSPECTING JET B AND THE LACK OF LUBRICATING PROPERTIES AS A POSSIBLE CAUSE.
